English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27320/39164
Visitors : 2475561      Online Users : 31
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/24275

Title: One-dimensional wave animation using Mathematica
Authors: J. T. Chen;K. S. Chou;S. K. Kao
Contributors: NTOU:Department of Harbor and River Engineering
國立臺灣海洋大學:河海工程學系
Keywords: wave equation;diamond rule;series solution;animation
Date: 2009-09
Issue Date: 2011-10-20T08:11:01Z
Publisher: Computer Applications in Engineering Education
Abstract: abstract:The work presents how one-dimensional wave phenomenon is animated. Several methods including the D'Alembert solution, the diamond rule, the Laplace transform and the convolution integral, are employed in the Mathematica animation. All the analytical derivations were carried out by using the symbolic software. Several examples, including an infinite string with a spring, mass and damper as well as a semi-infinite string, two-media string, string and beam subject to support motions, were demonstrated to show the validity of the present formulation. Parameter study of impedance ratio and mass, spring, and dashpot was also examined to see the transmission and reflection coefficient.
Relation: 17(3), pp.323–339
URI: http://ntour.ntou.edu.tw/handle/987654321/24275
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML168View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback